Si
If
DOI :
10.5802/aif.367
@article{AIF_1971__21_2_1_0, author = {Valdivia, Manuel}, title = {A hereditary property in locally convex spaces}, journal = {Annales de l'Institut Fourier}, pages = {1--2}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {21}, number = {2}, year = {1971}, doi = {10.5802/aif.367}, mrnumber = {48 #11967}, zbl = {0205.40903}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.367/} }
TY - JOUR AU - Valdivia, Manuel TI - A hereditary property in locally convex spaces JO - Annales de l'Institut Fourier PY - 1971 SP - 1 EP - 2 VL - 21 IS - 2 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.367/ DO - 10.5802/aif.367 LA - en ID - AIF_1971__21_2_1_0 ER -
Valdivia, Manuel. A hereditary property in locally convex spaces. Annales de l'Institut Fourier, Tome 21 (1971) no. 2, pp. 1-2. doi : 10.5802/aif.367. https://www.numdam.org/articles/10.5802/aif.367/